You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1990/96/2
Weighted Lorentz norm inequalities for integral operators
Download
PDF
- Weighted Lorentz norm inequalities for integral operators
Article
Original scientific text
Title
Weighted Lorentz norm inequalities for integral operators
Authors
Elida Ferreyra
1
Affiliations
Córdoba, Argentina
Studia Mathematica
1990/96/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
125-134
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics